# SDR JJBA20220808001

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 45,834 hours, 29,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11113
- Condition: Inoperative
- Part time: 2,134 hours, 1,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT LOWER LIGHT INOPERATIVE. REMOVED AND REPLACED RH EMERGENCY EXIT LOWER LIGHT. OPS CHECK FAILED. REMOVED AND REPLACED EMERGENCY BATTERY #3. OPS CHECK SAT
